test Browse by Author Names Browse by Titles of Works Browse by Subjects of Works Browse by Issue Dates of Works

Advanced Search
& Collections
Issue Date   
Sign on to:   
Receive email
My Account
authorized users
Edit Profile   
About T-Space   

T-Space at The University of Toronto Libraries >
University of Toronto at Scarborough >
Computer and Mathematical Science >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1807/9486

Title: Perfect matchings in random r-regular, s-uniform hypergraphs
Authors: Cooper, C.
Frieze, A.
Molloy, M.
Reed, B.
Keywords: Perfect Matchings in Random r-regular
s-uniform Hypergraphs
Issue Date: 1996
Publisher: Cambridge University Press
Citation: Cooper, C., Frieze, A., Molloy, M., Reed, B. Perfect matchings in random r-regular, s-uniform hypergraphs; Combin. Probab. Comput Vol. 5, 1996, 1-14
Abstract: We show that r-regular, s-uniform hypergraphs contain a perfect matching with high probability (whp), provided s > 1 + log r / (r-1)log(r/(r-1)) . The based on the application of a technique of Robinson and Wormald [7,8]. The space of hypergraphs is partitioned into subsets according to the number of small cycles in the hypergraph. The difference in the expected number of perfect matchings between these subsets explains most of the variance of the number of perfect matchings in the space of hypergraphs, and is sufficient to prove existence (whp), using the Chebychev Inequality.
Description: original source http://www.cambridge.org/journals/journal_catalogue.asp?mnemonic=CPC
URI: http://hdl.handle.net/1807/9486
ISSN: 0963-5483
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
perfect matching....1996.pdf238.33 kBAdobe PDF
perfect matching....1996.pdf.txt30.67 kBText

Items in T-Space are protected by copyright, with all rights reserved, unless otherwise indicated.